MAUDE Adverse Event Report: MEDTRONIC, INC. RESTORE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC, INC. RESTORE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 37752
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Codes Burning Sensation (2146); Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding a patient who was implanted with a neurostimulator (ins) for other chronic/intract pain (trunk/limbs).It was reported that about two years ago when the patient was charging their implant it felt like it was burning the flesh and very discomforting.No further complications were reported.No additional patient symptoms were reported.

Brand Name
RESTORE
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7311219
Report Number2182208-2018-00323
Device Sequence Number19141832
Product Code LGW
UDI-Device Identifier00613994660299
UDI-Public00613994660299
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37752
Device Catalogue Number37752
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1